MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT DISPOSABLE SET; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. JUGGERKNOT DISPOSABLE SET; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 912041
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, a black foreign substance was found attached to the tip of the drill guide.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign, the event occurred in japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as the product was discarded by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JUGGERKNOT DISPOSABLE SET
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25595582
Report Number0001825034-2026-01874
Device Sequence Number12133011
Product Code MBI
UDI-Device Identifier00887868511851
UDI-Public(01)00887868511851(17)280326(10)0002503508
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150768
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number912041
Device Lot Number0002503508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown